# SDR QXEA0202155

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,775 hours, 3,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MFR- FUSELAGE DOOR WARNING ILLUMINATED.  REMOVED LOOSE PAINT CHIP FROM AFT PASSENGER DOOR PROXIMITY SENSOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
